# SDR FDEA201605111534

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 75,937 hours, 18,082 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INFO NR 3 HYD RES TEMP WAS RUNNING 40 - 5 DEGREES HOTTER THAN HYD SYS 1 & 2.  TEMP NORMAL AFTER LANDING HSC HAS FAULTED NR 3 LT HYD PUMP THE LAST FOUR LEGS CREW INFO NOTED IN EAML.  SEE MTSI 29-10-3801 & 29-10-3802.   MEL 29-11-01-A IS APPLIED TO THE NR 3  ENG RT PUMP.  RAN ALL THREE ENG'S IAW JRH FOR 6 MIN AT IDLE ENG PUMPS ONLY WITH NO RMP'S SELECTED.  TEMP'S WERE 41, 50, 40, WITH NO HYD PUMP TEST FAIL & NR 3 ENG LT PUMP WAS INDICATING 3000 PSI.  REF AMM 29-11-20-5 FOR PUMP TEST.  RT PUMP IS STILL ON MEL & REMOVED FROM ACFT.
